# SDR N6WA2016082902

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,638 hours, 24,743 cycles
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4120T02P03
- Part serial: 239AE
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FUEL LEAK.  R & R PRIMARY VG ACTUATOR IAW AMM 75-30-01, LEAK AND OPS CHECK GOOD.
